# SDR USAA20110131SB018

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - EN ROUTE FROM EWR TO CLT, CREW REPORTED THE EMERGENCY EXIT LIGHTING ILLUMINATED IN FLIGHT.  (APPROXIMATELY 50 PERCENT OF THE LIGHTS.)  NO SWITCH COULD TURN THEM OFF.  ON DESCENT, THEY WENT OFF AGAIN.  MAINTENANCE PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM.  OPERATIONAL NORMAL AT THIS TIME PER MM 33-50.
